Previous |  Up |  Next


The paper presents a qualitative analysis of basic notions in parametric convex programming for convex programs with parameters in the righthand sides of the constraints. These notions are the set of feasible parameters, the solvability set and the stability sets of the first and of the second kind. The functions encountered in the paper are assumed to possess first order partial continuous derivatives on $R^n$, the parameters assume arbitrary real values and therefore the results obtained in the paper can be used for a wide class of convex programs.
[1] Abadie J.: On the Kuhn-Tucker theorem. in J. Abadie (ed.) "Nonlinear Programming", pp. 21 - 36, North Holland Publishing Company, Amsterdam, 1967. MR 0218116 | Zbl 0183.22803
[2] Boot J. C. G.: On sensitivity analysis in convex quadratic programming. Op. Research, 11, 771 - 786 (1963). DOI 10.1287/opre.11.5.771 | MR 0154747
[3] Daniel J. W.: Stability of the solution of definite quadratic programs. Math. Programming, 5, 41-53 (1973). DOI 10.1007/BF01580110 | MR 0449681 | Zbl 0269.90037
[4] Dantzig G. B., Folkman J., Shapiro N.: On the continuity of the minimum set of a continuous function. J. Math. Anal, and Appl. 17, 519-548 (1967). DOI 10.1016/0022-247X(67)90139-4 | MR 0207426 | Zbl 0153.49201
[5] Dieudonne J.: Foundations of modern analysis. New York: Academic Press 1960. MR 0120319 | Zbl 0100.04201
[6] Evans J. P., Gould F. J.: Stability in nonlinear programming. Op. Research, 18, 107-118 (1970). DOI 10.1287/opre.18.1.107 | MR 0264984 | Zbl 0232.90057
[7] Guddat J.: Stabilitätsuntersuchungen in der quadratischen parametrischen Optimierung. Dissertation. Zur Erlagung des akademischen Grades (dr. Sc. nat.), Humboldt Universität, Berlin, 1974.
[8] Mangasarian O. L.: Nonlinear Programming. McGraw-Hill, Inc., New York, London, 1969. MR 0252038 | Zbl 0194.20201
[9] Nožička F., Guddat J., Hollatz H., Bank B.: Theorie der linearen parametrischen Optimierung. Akademie-Verlag, Berlin, 1974.
[10] Rockafellar R. T.: Duality and Stability in Extremum Problems Involving Convex Functions. Pacific J. of Math. 21, 167-187 (1967). DOI 10.2140/pjm.1967.21.167 | MR 0211759 | Zbl 0154.44902
[11] Rockafellar R. T.: Convex Analysis. Princeton, Princeton University Press, 1969. MR 1451876
[12] Stoer J., Witzgall Ch.: Convexity and Optimization in Finite Dimensions I. Berlin, Heidelberg, New York, 1970. MR 0286498
Partner of
EuDML logo